# SDR AALA202308304220

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,019 hours, 37,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D57251216200
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING PYLON MOUNTING REINFORCING PLATE HAS ELONGATED HOLE BETWEEN RIB 7 AND RIB 8. REPLACED REINFORCING PLATE PER SRM 57-21-11-300-005.
